# SDR SWAA092697

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 73,786 hours, 42,561 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND SHEAR TIE CORRODED AT BS 927, BETWEEN STR 27 TO STR 27R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
